# SDR AU510002094

- Difficulty date: May 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC642068STA
- Condition: Faulty
- Location: Engine
- Part time: 396 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PISTON RINGS PREMATURELY WORN AND DETERIORATED CAUSING HIGH OIL CONSUMPTION AND POWER LOSS.  CYLINDER VALVE GUIDES WORN AND EXHAUST VALVE REPLACED.
